# SDR MASA2021020400038

- Difficulty date: February 6, 2021
- Submitted: February 7, 2021
- Operation: Air carrier
- Aircraft: N944LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15075
- Aircraft time: 26,320 hours, 23,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: C/P Flashlight
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA LED FLASHLIGHT IND NOT FLASHING
REPLACED FLASHLIGHT BATTERIES
